# SDR IPXA2023092094206

- Difficulty date: September 5, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2024T3040C
- Part serial: NA
- Condition: Broken
- Location: Frame 54 Lh Ob
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CAFT LOWER CARGO FWD BULKHEAD AT FR 54 FOUND BROKEN SUPPORT BRACKET IN CENTER.FABRICATED REPAIR DOUBLER IAW SRM 51-26-10.
